Alert archive / New York / Small Craft Advisories in 2010
Small Craft Advisory 14, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Feb 5, 2010, 3:11 PM EST. It took effect at Feb 5, 2010, 7:00 PM EST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2010, 3:11 PM EST (20:11 UTC)
- In effect from
- Feb 5, 2010, 7:00 PM EST
- Expired
- Feb 6, 2010, 9:00 PM EST
- In force
- 26 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
685 WHUS71 KBUF 052011 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 311 PM EST FRI FEB 5 2010 .SMALL CRAFT ADVISORIES TONIGHT INTO SATURDAY. LEZ040-041-060415- /O.NEW.KBUF.SC.Y.0014.100206T0200Z-100206T2100Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 311 PM EST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EST SATURDAY. .SMALL CRAFT ADVISORY TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-060415- /O.NEW.KBUF.SC.Y.0014.100206T0000Z-100207T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 311 PM EST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 PM EST SATURDAY. .SMALL CRAFT ADVISORY TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-060415- /O.NEW.KBUF.SC.Y.0014.100206T0000Z-100207T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 311 PM EST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 PM EST SATURDAY. SMALL CRAFT ADVISORY TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-060415- /O.NEW.KBUF.SC.Y.0014.100206T0000Z-100207T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 311 PM EST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 PM EST SATURDAY. SMALL CRAFT ADVISORY TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
748 WHUS71 KBUF 060252 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 952 PM EST FRI FEB 5 2010 .SMALL CRAFT ADVISORIES TONIGHT INTO SATURDAY. LEZ040-041-060400- /O.CAN.KBUF.SC.Y.0014.000000T0000Z-100206T2100Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 952 PM EST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. BRISK NORTHEAST WINDS WILL GUSTS UP TO 25 KNOTS OVERNIGHT...BUT THE AMOUNT OF ICE COVER ON THE LAKE WILL KEEP WAVES BELOW THE CRITERIA NEEDED FOR A SMALL CRAFT ADVISORY. $$ LOZ042-061100- /O.CON.KBUF.SC.Y.0014.000000T0000Z-100207T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 952 PM EST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST SATURDAY. .SMALL CRAFT ADVISORY TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-061100- /O.CON.KBUF.SC.Y.0014.000000T0000Z-100207T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 952 PM EST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST SATURDAY. SMALL CRAFT ADVISORY TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-061100- /O.CON.KBUF.SC.Y.0014.000000T0000Z-100207T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 952 PM EST FRI FEB 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST SATURDAY. SMALL CRAFT ADVISORY TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
733 WHUS71 KBUF 060913 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 413 AM EST SAT FEB 6 2010 .SMALL CRAFT ADVISORIES TONIGHT INTO SATURDAY. LOZ042-061715- /O.CON.KBUF.SC.Y.0014.000000T0000Z-100207T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 413 AM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. .SMALL CRAFT ADVISORY TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-061715- /O.CON.KBUF.SC.Y.0014.000000T0000Z-100207T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 413 AM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. SMALL CRAFT ADVISORY TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-061715- /O.CON.KBUF.SC.Y.0014.000000T0000Z-100207T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 413 AM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. SMALL CRAFT ADVISORY TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SAGE
631 WHUS71 KBUF 062032 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 332 PM EST SAT FEB 6 2010 .SMALL CRAFT ADVISORIES TONIGHT INTO SATURDAY. LOZ042-070200- /O.CON.KBUF.SC.Y.0014.000000T0000Z-100207T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 332 PM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. .SMALL CRAFT ADVISORY TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-070200- /O.CON.KBUF.SC.Y.0014.000000T0000Z-100207T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 332 PM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. SMALL CRAFT ADVISORY TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-070200- /O.CON.KBUF.SC.Y.0014.000000T0000Z-100207T0200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 332 PM EST SAT FEB 6 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. SMALL CRAFT ADVISORY TONIGHT INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 5, 1:02 PM EST, 2 hours 9 minutes earlier.
Area forecast discussion, Feb 5, 1:02 PM EST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 102 PM EST FRI FEB 5 2010 .SYNOPSIS... TRANQUIL WINTER WEATHER WILL PREVAIL ACROSS WESTERN AND CENTRAL NEW YORK THROUGH THE WEEKEND AND EARLY NEXT WEEK. A MAJOR SNOWSTORM WILL PASS BY TO OUR SOUTH TONIGHT AND SATURDAY WITH ONLY A CHANCE FOR A LITTLE LIGHT SNOW NEAR THE PENNSYLVANIA LINE. COLDER WEATHER WILL THEN FOLLOW SUNDAY AND MONDAY ON A NORTHERLY FLOW WITH NOTHING MORE THAN A FEW SNOW SHOWERS SOUTH AND SOUTHEAST OF LAKE ONTARIO. THE NEXT THREAT FOR ANY GENERAL SNOW WOULD BE AROUND NEXT WEDNESDAY AS LOW PRESSURE MOVES EAST ACROSS THE GREAT LAKES. && .NEAR TERM /THROUGH TONIGHT/... UPDATE... CONVERGENCE ALONG A WEAK SFC TROUGH SITUATED ACROSS NORTHERN LAKE ONTARIO AND THE NORTH COUNTRY OF NEW YORK STATE YIELD A FEW SNOW SHOWERS THIS MORNING. AS THE LIFT ASSOCIATED WITH THIS TROUGH DIMINISHES AND THE TROUGH WEAKENS THROUGH THE MORNING HOURS THESE SNOW SHOWERS WILL CONTINUE TO TAPER TO JUST SCATTERED SNOW FLURRIES. IN ADVANCE OF THE SE STORM SKIES WILL BE CLOUDY ACROSS SOUTHWESTERN NEW YORK TO PARTLY CLOUDY ACROSS EASTERN LAKE ONTARIO REGION. TEMPERATURES RISING THIS AFTERNOON INTO THE UPPER 20S TO AROUND FREEZING. PREVIOUS DISCO AS FOLLOWS... TODAY...THERE IS A WEAK SFC TROUGH OVER NORTHERN NEW YORK BETWEEN HIGH PRESSURE NORTH OF LK SUPERIOR AND HIGH PRESSURE OFF THE MID ATLANTIC COAST. IR SATELLITE PICTURES SHOW AN AREA OF LOWER CLOUDS DROPPING SE FROM SOUTHERN ONTARIO ACROSS LK ONTARIO AS OF 08Z. MEANWHILE, MID TO HIGH LVL CLOUDS ARE SPREADING NE FROM THE OHIO VALLEY WELL AHEAD OF LOW PRESSURE OVER THE SOUTHEASTERN STATE. THERE WILL BE VARYING AMOUNTS OF CLOUDS TODAY OVER THE REGION WITH THE MOST CLOUDINESS ACROSS THE SOUTHERN TIER BUT THE HIGH PRESSURE AREAS SHOULD KEEP DRY WEATHER OVER THE CWA TODAY. BY THIS EVENING, THE UPPER LOW ASSOCIATED WITH THE STORM SYSTEM OVER THE SE STATES WILL BE OVER THE LOWER OHIO VALLEY. IT STILL LOOKS LIKE WE SHOULD MISS THE HUGE SNOWSTORM WHICH LOOKS TO BURY THE MID ATLANTIC STATES. DEEPENING LOW PRESSURE ALONG THE SOUTH CAROLINA COAST IS FORECAST TO MOVE NORTH JUST OFF THE VIRGINIA COAST BY 12Z SAT WHILE ANOTHER LOW OVER TENNESSEE AND KENTUCKY, SLOWLY MOVES EAST OVERNIGHT. MOISTURE AHEAD OF THESE SYSTEMS IS EXPECTED TO SPREAD NE UP THE OHIO VALLEY INTO OHIO AND WESTERN PENNSYLVANIA BY THIS EVENING. THE LEADING EDGE OF THE SNOW WILL THEN RUN INTO A STRONG UPPER LEVEL CONFLUENT ZONE EXTENDING FROM SOUTHERN ONTARIO AND WESTERN NEW YORK OVER TO NEW ENGLAND. THIS WILL BLOCK FURTHER NORTHWARD PUSH OF THE PRECIPITATION INTO WESTERN NEW YORK. AT THIS TIME WILL ONLY BRING IN A CHANCE OF LIGHT SNOW TO THE SOUTHERN TIER TONIGHT. NE WINDS WILL STRENGTHEN TONIGHT BETWEEN THE HIGH TO OUR NORTH AND THE STORM SYS TO OUR SOUTH. THERE COULD BE ENOUGH LOW LEVEL MOISTURE IN THE NE FLOW OFF LAKE ONTARIO FOR A CHANCE OF SOME FLURRIES OVERNIGHT FOR AREAS SOUTH OF LAKE ONTARIO. ACROSS THE EASTERN LAKE ONTARIO COUNTIES THE HIGH TO OUR NORTH WILL JUST PRODUCE PTLY CLDY SKIES. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... OUR WEATHER WILL BE QUIET TO START THIS PERIOD AS STRONG HIGH PRESSURE STRETCHING FROM EASTERN ONTARIO TO QUEBEC HELPS SUPPRESS A VERY SIGNIFICANT SNOW STORM ALONG THE MID ATLANTIC COAST FROM AFFECTING OUR AREA. THE NORTHERN EDGE OF THE PRECIPITATION SHIELD FROM THE STORM WILL BE RIGHT NEAR THE PENNSYLVANIA BORDER. WE WILL RETAIN CHANCE PROBABILITIES ALONG THE PENNSYLVANIA BORDER IN THE MORNING AND THEN PUSH IT QUICKLY SOUTH. PROJECTED SOUNDINGS FROM BOTH THE NAM AND GFS INDICATE A SHALLOW LAYER OF COLD AIR FLOWING ACROSS LAKE ONTARIO WITH JUST ENOUGH MOISTURE IN THE CRYSTAL GROWTH REGION TO KEEP IN A CHANCE OF FLURRIES ACROSS A COUPLE LAYERS OF COUNTIES SOUTH OF LAKE ONTARIO. AS THE EAST COAST SYSTEM MOVES WELL OFF THE COAST SATURDAY NIGHT AND SUNDAY THE COLD AIR WILL DEEPEN OVER US AND THE STEERING FLOW WILL BECOME MORE NORTHERLY. WE WILL HAVE A CHANCE OF FLURRIES IN THE FORECAST FROM THE LAKE ONTARIO SHORE SOUTHWARD INTO PENNSYLVANIA SATURDAY NIGHT AND UP THE PROBABILITIES FOR MEASURABLE SNOW TO 35 TO 40 PERCENT FOR AREAS SOUTH AND SOUTHEAST OF LAKE ONTARIO FOR SUNDAY AND SUNDAY NIGHT. TEMPERATURES WILL AVERAGE 5 TO 8 DEGREES BELOW NORMAL AS THE SOURCE REGION FOR OUR AIR IN THE LOW AND MID LEVELS OF THE ATMOSPHERE WILL BE THE JAMES BAY REGION. && .LONG TERM /MONDAY THROUGH FRIDAY/... COLD WEATHER WILL CONTINUE MONDAY BUT A RIDGE OF HIGH PRESSURE BUILDING EAST FROM THE CENTRAL LAKES WILL LIMIT ANY LEFTOVER SNOW SHOWER ACTIVITY TO AREAS MAINLY EAST OF ROCHESTER. LATEST MODEL OUTPUT CONTINUES TO DIG AND CLOSE OFF A NORTHERN STREAM UPPER LOW OVER THE NORTHERN PLAINS TUESDAY AND THEN MOVE IT ACROSS OUR REGION WEDNESDAY AND OFF THE COAST THURSDAY. WE BELIEVE THAT THAT WE WILL EVENTUALLY HAVE TO INCREASE PROBABILITIES WITH THIS SYSTEM BUT WITH THE TRACK RIGHT OVER US AND A PROJECTED TRANSFER OF ENERGY TO THE COAST WE WILL KEEP CHANCE PROBABILITIES AT THIS TIME. TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE PERIOD. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... A STORM SYSTEM WILL BRUSH THE SOUTHWESTERN PORTION OF NYS OVERNIGHT WITH SNOW BEFORE ADVANCING TO THE COASTLINE. GUSTY NORTHEAST WINDS WILL BE FELT EVERYWHERE WITH THIS STORM SYSTEM ESPECIALLY OVERNIGHT. WITH COLDER AIR PULLED ACROSS LAKE ONTARIO EXPECT SNOW SHOWERS TOMORROW TO THE SOUTH AND WEST OF LAKE ONTARIO. BY REGION...FOR THE SOUTHERN TIER INCLUDING THE KJHW TERMINAL EXPECT CIGS TO LOWER TO LOW MVFR FLIGHT CONDITIONS THIS EVENING WITH THE SNOW REACHING TO NEAR THE KJHW TERMINAL LATE THIS EVENING AND INTO THE EARLY MORNING HOURS. WITH UNCERTAINTY AS TO WHETHER THE MAIN SNOW SHIELD WILL ACTUALLY REACH KJHW...OR REMAIN JUST TO THE SOUTH...LEFT VSBYS AS VFR WITH JUST A TEMPO MVFR. SNOW WILL EXIT THE REGION OVERNIGHT WITH JUST MVFR CIGS REMAINING INTO SATURDAY MORNING. FOR THE NIAGARA PENINSULA AND THE GENESEE VALLEY...INCLUDING KBUF...KIAG AND KROC. MVFR CIGS WILL REMAIN THROUGH MUCH OF THE TAF...ALTHOUGH THEY MAY RISE TO LOW VFR AT TIMES THROUGH THE FIRST HALF OF THE TAF PERIOD. WINDS WILL INCREASE LATER IN THE AFTERNOON AND EVENING WITH GUSTS 20 TO 25 KNOTS. EXPECT THE SOUTHEASTERN SNOWSTORM TO REMAIN AWAY FROM THESE TAF SITES...HOWEVER A NORTHEAST FLOW OF COLDER AIR ACROSS LAKE ONTARIO WILL GENERATE SNOW SHOWERS TOWARDS DAWN...AND REMAINING THROUGH MUCH OF THE DAY SATURDAY. THESE SNOW SHOWERS WILL IMPACT AREAS CLOSER TO THE SHORELINE...AND FOR NOW WILL MAINTAIN VFR VSBYS WITH THIS ACTIVITY. HOWEVER VSBYS MAY LOWER...AND SUBSEQUENT SHIFTS WILL HAVE TO MONITOR THIS. FOR THE EASTERN LAKE ONTARIO REGION INCLUDING THE KART TERMINAL EXPECT VFR FLIGHT CONDITIONS THROUGH THE TAF PERIOD. OUTLOOK... SATURDAY NIGHT...MVFR CONDITIONS SOUTH OF LAKE ONTARIO WITH A CHANCE OF LIGHT SNOW SHOWERS. SUNDAY AND MONDAY...VFR. CHC OF SNOW SHOWERS SE OF LK ONTARIO. TUESDAY...VFR. TUESDAY NIGHT AND WEDNESDAY...MVFR WITH SNOW LIKELY. && .MARINE... WINDS WILL NOT BE FACTOR TODAY BUT TURN NORTHEAST AND BECOME BRISK TONIGHT AND SATURDAY...BACKING TO NORTH AND NORTHWEST AS A MAJOR STORM SYSTEM PASSES WELL TO OUR SOUTH. WE WILL LIKELY NEED SCA'S FOR LATE TONIGHT AND SATURDAY ESPECIALLY FOR THE WESTERN HALF OF LAKE ONTARIO. NOTHING WILL BE HEADLINED WITH THIS EARLY MORNING FORECAST CYCLE. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...SAGE NEAR TERM...JJP/THOMAS SHORT TERM...SAGE LONG TERM...SAGE/SFM AVIATION...THOMAS MARINE...SAGE/SFM
Hazardous weather outlook, Feb 5, 5:25 AM EST, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 525 AM EST FRI FEB 5 2010 NYZ001>008-010>014-019>021-085-061030- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 525 AM EST FRI FEB 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-061030- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 525 AM EST FRI FEB 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SAGE
Nearby
Small Craft Advisories in New York, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.